National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(118)
ISSN: 0001-8708
年代
1    
The Brunn–Minkowski–Firey Theory II: Affine and Geominimal Surface Areas 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:118  Issue:2  Page:244-294  

Lutwak Erwin;  

来源数据库:Scopus        

获取全文 问图书馆员

2    
The Brunn-Minkowski-Firey theory .2. Affine and geominimal surface areas 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:118  Issue:2  Page:244-294  

Lutwak E;  

被引频次:316

问图书馆员

3    
Zeta Functions of Finite Graphs and Coverings 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:121  Issue:1  Page:124-165  

Stark H.M;   Terras A.A;  

来源数据库:[Web of Science, Scopus]         被引频次:182

文摘信息 获取全文 问图书馆员

4    
Self-affine tiles in R(n) 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:121  Issue:1  Page:21-49  

Lagarias JC;   Wang Y;  

被引频次:155

文摘信息 问图书馆员

5    
Self-affine tiles in ℝn 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:121  Issue:1  Page:21-49  

Lagarias Jeffrey C;   Wang Yang;  

问图书馆员

6    
Existence and uniqueness of nonnegative solutions of quasilinear equations in Rn 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:118  Issue:2  Page:177-243  

Franchi Bruno;   Lanconelli Ermanno;   Serrin James;  

问图书馆员

7    
Spin Networks in Gauge Theory 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:117  Issue:2  Page:253-272  

Baez John C;  

来源数据库:[Web of Science, Scopus]         被引频次:136

文摘信息 获取全文 问图书馆员

8    
Existence and uniqueness of nonnegative solutions of quasilinear equations in R(n) 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:118  Issue:2  Page:177-243  

Franchi B;   Lanconelli E;   Serrin J;  

被引频次:131

问图书馆员

9    
Parametrizations of Canonical Bases and Totally Positive Matrices 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:122  Issue:1  Page:49-149  

Berenstein Arkady;   Fomin Sergey;   Zelevinsky Andrei;  

来源数据库:[Web of Science, Scopus]         被引频次:119

获取全文 问图书馆员

10    
On Degenerations and Extensions of Finite Dimensional Modules 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:121  Issue:2  Page:245-287  

Bongartz Klaus;  

来源数据库:[Web of Science, Scopus]         被引频次:111

文摘信息 获取全文 问图书馆员

11    
Convexity and Steinitz's Exchange Property 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:124  Issue:2  Page:272-310  

Murota Kazuo;  

来源数据库:[Web of Science, Scopus]         被引频次:90

文摘信息 获取全文 问图书馆员

12    
On Posets and Hopf Algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:119  Issue:1  Page:1-25  

Ehrenborg Richard;  

来源数据库:[Web of Science, Scopus]         被引频次:97

文摘信息 获取全文 问图书馆员

13    
Macdonald's Symmetric Polynomials as Zonal Spherical Functions on Some Quantum Homogeneous Spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:123  Issue:1  Page:16-77  

Noumi Masatoshi;  

来源数据库:[Web of Science, Scopus]         被引频次:92

获取全文 问图书馆员

14    
Characteristic Polynomials of Subspace Arrangements and Finite Fields 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:122  Issue:2  Page:193-233  

Athanasiadis Christos A;  

来源数据库:[Web of Science, Scopus]         被引频次:78

文摘信息 获取全文 问图书馆员

15    
Star Valuations and Dual Mixed Volumes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:121  Issue:1  Page:80-101  

Klain Daniel A;  

来源数据库:[Web of Science, Scopus]         被引频次:69

获取全文 问图书馆员

16    
Hodge Structure on Symplectic Manifolds 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:120  Issue:1  Page:143-154  

Yan Dong;  

来源数据库:[Web of Science, Scopus]         被引频次:66

获取全文 问图书馆员

17    
The Green Function of Model Step Two Hypoelliptic Operators and the Analysis of Certain Tangential Cauchy Riemann Complexes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:121  Issue:2  Page:288-345  

Beals Richard;   Gaveau Bernard;   Greiner Peter;  

来源数据库:[Web of Science, Scopus]         被引频次:57

获取全文 问图书馆员

18    
A Plactic Algebra for Semisimple Lie Algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:124  Issue:2  Page:312-331  

Littelmann Peter;  

来源数据库:[Web of Science, Scopus]         被引频次:45

获取全文 问图书馆员

19    
Affine Geometry, Curve Flows, and Invariant Numerical Approximations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:124  Issue:1  Page:154-196  

Calabi Eugenio;   Olver Peter J;   Tannenbaum Allen;  

来源数据库:[Web of Science, Scopus]         被引频次:46

文摘信息 获取全文 问图书馆员

20    
Higher dimensional algebra .1. Braided monoidal 2-categories 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:121  Issue:2  Page:196-244  

Baez JC;   Neuchl M;  

被引频次:49

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 6 下一页 >
作者信息:×